# SDR ASOA2020010733001

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 42,033 hours, 32,736 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Odor
- Location: Seat 9a
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BURNT SMELL AT SEAT 9A. MAINTENANCE INSPECTED AND RELEASED AIRCRAFT I/A/W MEL 33-20-00-1. SUPPLEMENT TO FOLLOW
